# SDR ASAA2022082139577

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 49,319 hours, 14,803 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT1
- Condition: Faulty
- Location: Outer Fuselage S
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

"CAPT PITOT" PROBE HEAT LIGHT ILLUMINATED AFTER ENGINE START. GROUNDED - YES. REMOVED & REPLACED CAPT'S PITOT PROBE. INSTALLED & REMOVED. REF B737-800 AMM 34-11-01-000-801 & 34-11-01-400-801.
